# SDR 96ZZZX5114

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4930K
- Make and model: Cessna P210N
- Aircraft serial: P21000372
- Engine: Cont TSIO520P
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Condition: Failed
- Location: Nr 2 Cyl Exh
- Part time: 333 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

WHEN AIRCRAFT WAS FLYING, A LOUD BANG WAS HEARD.  MAP WENT FROM 27 INCHES TO 20 INCHES WITH NOTICEABLE LOSS OF POWER AND INCREASED VIBRATION.  AIRCRAFT WAS LANDED WITHOUT DAMAGE.  NR 2 ROCKER COVER REMOVED AND BALL JOINT OF EXHAUST ROCKER FOUND LAYING IN COVER.  LOOKED LIKE PART HAD CRACK IN IT FOR A WHILE AND FINALLY LET GO UNDER STRESS.  SUBMITTER RECOMMENDS MAGNAFLUXING PART BEFORE INSTALLATION.
